Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What medicine should I take for cough due to allergy ?

Hi Doc, am 34years and 5.3 tall weighting 60kgs. I been having some allergy problems which causes me to cough alot and started 3 months ago. I have seen a doctor on 3 occations and he has prescribed allergy tablets and a nose spray this din t help so I went back and he prescribed a lung spray and some tables to clear the inflamation. Unfortunately am still coughing mostly at night and whenever there is any strong smell or dust. what can i do? NB: I moved to a new house six months ago and did have any allergy problems before. Am still leaving there till now.
Asked On : Mon, 1 Aug 2011
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
It seems that you are having some allergy to some thing which you have to find out.
Please see in your new house which can cause allergy.
By trial and error you have to find out the allergen.
If you have brought some new cosmetic,perfume,spray which may cause allergy.
Mean while you take anti histamine like cetrizine as and when required.
Ok and bye.
Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor